# SDR UPS96220154

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 970 AT STR 6R, STRINGER TIE IS CRACKED.  REMOVED STRINGER TIE, FABRICATED REPLACEMENT PART AND INSTALLED PER SRM 51-10-1, SRM 51-30-2, AND SRM 53-10-2.
